# SDR SWAA2019111938942

- Difficulty date: November 7, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75036
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT RAIL REPAIR CORRODED AT BS. 767+6, RBL 8, ON INSIDE ANGLE. / R&R FLOOR SUPPORT RAIL INSIDE ANGLE (CHANNEL) IAW SRM AND EA.
